# SDR IPXA20110916001B

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 340 Rbl 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF BOW NR 2390, POSITION AT STA 340, RBL5 MAIN CARGO DECK FLOOR PANEL DAMAGED NR4.  R & R FLOOR PANEL REF NR 475577
